# SDR ASAA2022072639232

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,884 hours, 11,480 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 EGT RED ON T/O, 960 C FOR 9 SEC. GROUNDED - YES. REPLACED T49.5 PROBE #3 REF B737-900 AMM 77-21-01/401. REPLACED CJ10 HARNESS REF AMM 7321-06/401.
